Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
An abelian embedding for Moore spectra

N P Strickland

Algebraic & Geometric Topology 13 (2013) 2101–2139
Abstract

We embed the category of Moore spectra as a full subcategory of an abelian category, and make some remarks about abelian embeddings of various other categories of spectra.

Keywords
Moore spectrum
Mathematical Subject Classification 2010
Primary: 18E30, 55P42
References
Publication
Received: 11 May 2012
Revised: 11 February 2013
Accepted: 20 February 2013
Published: 6 June 2013
Authors
N P Strickland
School of Mathematics and Statistics
University of Sheffield
The Hicks Building
Hounsfield Road
Sheffield S3 7RH
UK
http://www.shef.ac.uk/nps